Decompositions of Lq and H0 1,q with respect to the operator rot.
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 245-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__288_1_164735,
author = {Regina Griesinger},
title = {Decompositions of {Lq} and {H0} 1,q with respect to the operator rot.},
journal = {Mathematische Annalen},
pages = {245--262},
year = {1990},
volume = {288},
number = {1},
zbl = {0738.46014},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164735/}
}
Regina Griesinger. Decompositions of Lq and H0 1,q with respect to the operator rot.. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 245-262. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164735/